# SDR DHL2000364005

- Difficulty date: December 23, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C200601004
- Part serial: 870
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKES 1 AND 7 BRAKE HIGH TEMP LIGHT FLICKER ON AND OFF INTERMITTENTLY.PRESSING TEST BUTTON NR  7 BRAKE LIGHT DOES NOT ILLUMINATE AND ALL BRAKE LIGHTS BUT 7 FLICKER ON AND OFF.  R&R BRAKE ASSY ON NR  7 PER M/M 32-42-27.CLEANED C/P ON SENSOR PER STD PRACT CHAP 20. OPS CHK ON ALL BRAKE LIGHTS NORMAL.
